Optimizing stability bounds of finite-precision PID controller structures

Chen, S., Wu, J. and Istepanian, R. S. H. (1999) Optimizing stability bounds of finite-precision PID controller structures. IEEE Transactions on Automatic Control, 44(11), pp. 2149-2153. ISSN (print) 0018-9286

Full text not available from this archive.
Item Type: Article
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Faculty of Computing, Information Systems and Mathematics (until 2011) > Mobile Information and Network Technology (MINT) Research Centre
Depositing User: Automatic Import Agent
Date Deposited: 26 Jan 2010 10:52
Last Modified: 26 Jan 2010 10:52
URI: http://eprints.kingston.ac.uk/id/eprint/11594

Actions (Repository Editors)

Item Control Page Item Control Page